# SDR SCNA00028

- Difficulty date: April 10, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- Aircraft time: 33,023 hours, 20,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299
- Part serial: 9838
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY FLOOR PATH LIGHTING WAS FOUND TO BE INOPERATIVE FORWARD OF SEAT 33HJK IN THE AFT CABIN.  REMOVED AND REPLACED THE EMERGENCY LIGHTING POWER SUPPLY AND BATTERY IN THE AFT CABIN.
